Discussions that mention ultram

Addiction & Recovery board


I have been on Suboxone (2nd time around) for about 2 months and my Dr. has me at 24 mg a day. I cannot take a whole tablet at once because is makes me so physically tired and heavy I could not work. I break them in half and take them about 2 hours apart. My worry is that I have been on 24 mg too long. I spoke with my Dr. and he told me I should be in no hurry toget off the Suboxone. He said he wants to go slow andsteady. But how long do you stay on 24 mg? I honestly think I could handle a lesser dose but I will listen to what he says. I do have a major problem sleeping though and thought maybe Suboxone had something to do with it. But then again I am coming off of 60 Ultram tablets a day so...go figure. I am curious though...I have read here that Suboxone is stronger than vicoden or morphine...where is that information located?
[QUOTE=CLEANandSOBER;3638646]I have been on Suboxone (2nd time around) for about 2 months and my Dr. has me at 24 mg a day. I cannot take a whole tablet at once because is makes me so physically tired and heavy I could not work. I break them in half and take them about 2 hours apart. My worry is that I have been on 24 mg too long. I spoke with my Dr. and he told me I should be in no hurry toget off the Suboxone. He said he wants to go slow andsteady. But how long do you stay on 24 mg? I honestly think I could handle a lesser dose but I will listen to what he says. I do have a major problem sleeping though and thought maybe Suboxone had something to do with it. But then again I am coming off of 60 Ultram tablets a day so...go figure. I am curious though...I have read here that Suboxone is stronger than vicoden or morphine...where is that information located?

the sub could very well be interupting your sleep. make sure to stop dosing early afternoon so it wont affect your sleep so much. also, you may very well be ready to taper. the affects of the sub at 16mg are almost the same as they are at 24mg according to brain scans i have seen. you could try to go ahead and reduce this yourself and see if it helps with the "heavy feeling" you are describing. you should just feel fine while on this drug. no effect at all. just a suggestion; go down to 16 for one week and then report the effects of doing so to your doctor. he/she might agree a reduction is in order if this dose DOES work better for you.


good luck,

michelle